# SDR 96ZZZX3863

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N89CR
- Make and model: Mtsbsi MU2B20
- Aircraft serial: 233
- Engine: Garrtt TPE3311151A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 31013751
- Condition: Failed
- Location: Compressor
- Part time: 1,246 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENGINE WAS MAKING A CLICKING NOISE, ENGINE WAS REMOVED AND SENT FOR REPAIR.  FOUND THE FIRST STAGE STATOR HEAT DISTRESSED AND HITTING FIRST STAGE TURBINE WHEEL.  REPAIRED.  THE ENGINE WAS RE-INSTALLED AND FLOWN THE NEXT DAY.  IT WAS MAKING THE NOISE AGAIN, AND THE AIRCRAFT WAS BROUGHT TO TULSA FOR INSPECTION OF THE NOISE AT IJI PER REQUEST.  PART 91 TRIP, THE LEFT ENGINE FAILED.  THE NTS SYSTEM WORKED PERFECTLY AND THE AIRCRAFT LANDED WITHOUT INCIDENT.
